# SDR ABXA070305

- Difficulty date: September 13, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,434 hours, 44,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 992348465
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 180, LEFT BUTT LINE 19 ON BOTH SIDES OF FLOOR BEAM WAS CRACKED. REPAIRED INBOARD INTERCOSTAL STA 180, LEFT BUTT LINE 19 IAW DC9 SRM.  OUTBOARD INTERCOSTAL TO BE REPAIRED ON NON ROUTINE 0523.
